Modular irregularity strength of graphs

Martin Baca, Kadarkarai Muthugurupackiam, KM. Kathiresan, S. Ramya


We introduce a modular irregularity strength of graphs as modification of the well-known irregularity strength. We obtain some estimation on modular irregularity strength and determine the exact values of this parameter for five families of graphs.


irregular labeling, modular irregular labeling, irregularity strength, modular irregularity strength

Full Text:




M. Aigner and E. Triesch, Irregular assignments of trees and forests, SIAM J. Discrete Math.3 (1990), 439–449.

D. Amar and O. Togni, Irregularity strength of trees, Discrete Math. 190 (1998), 15–38.

M. Anholcer, and C. Palmer, Irregular labellings of circulant graphs, Discrete Math. 312 (2012), 3461–3466.

M. Behzad and G. Chartrand, No graph is perfect, Amer. Math. Monthly 74 (1967), 962–963.

T. Bohman and D. Kravitz, On the irregularity strength of trees, J. Graph Theory 45 (2004), 241–254.

G. Chartrand, M.S. Jacobson, J. Lehel, O.R. Oellermann, S. Ruiz, and F. Saba, Irregular networks, Congr. Numer. 64 (1988), 187–192.

R.J. Faudree, M.S. Jacobson, J. Lehel, and R.H. Schlep, Irregular networks, regular graphs and integer matrices with distinct row and column sums, Discrete Math. 76 (1988), 223–240.

R.J. Faudree, and J. Lehel, Bound on the irregularity strength of regular graphs, Combinatorica 52 (1987), 247–256.

A. Frieze, R.J. Gould, M. Karonski, and F. Pfender, On graph irregularity strength, J. Graph Theory 41 (2002), 120–137.

J. Gallian, A dynamic survey of graph labeling, The Electronic J. Combin. 19 (2012), #DS6.

M. Kalkowski, M. Karonski, and F. Pfender, A new upper bound for the irregularity strength of graphs, SIAM J. Discrete Math. 25(3) (2011), 1319–1321.

P. Majerski and J. Przybylo, On the irregularity strength of dense graphs, SIAM J. Discrete Math. 28(1) (2014), 197–205.

T. Nierhoff, A tight bound on the irregularity strength of graphs, SIAM J. Discrete Math. 13 (2000), 313–323.

J. Przybylo, Irregularity strength of regular graphs, Electron. J. Combin. 15 (2008), R82.

D.B. West, An Introduction to Graph Theory, Prentice-Hall, 1996.


  • There are currently no refbacks.

ISSN: 2338-2287

Creative Commons License
This work is licensed under a Creative Commons Attribution-ShareAlike 4.0 International License.

View EJGTA Stats